| Model Number |
24674 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: a mustang 12 x 6, 75cm was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The returned device was attached to an encore inflation unit.Positive pressure was applied when liquid was observed to be leaking from a balloon pinhole located approximately 17mm proximal from the proximal markerband.An examination of the balloon material and markerbands identified no issues which could potentially have contributed to this complaint.A visual and microscopic examination of the markerbands identified no issues which may potentially have contributed to the complaint incident.A visual and tactile examination identified no kinks or damage to the shaft which may have potentially contributed to the complaint incident.A visual and tactile examination identified no damage to the tip which may have potentially contributed to the complaint incident.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 28jun2021.It was reported that balloon leakage occurred.The target lesion was located in the cephalic vein.A 12.0 x 60, 75cm mustang balloon catheter was advanced for dilatation, but there was contrast agent leaking when the balloon was inflated.The balloon could not reach to the normal pressure and could not inflate.The procedure was completed with another balloon.There were no patient complications reported and the patient was stable.However, returned device analysis revealed a balloon pinhole.